# SDR DALA12001403122

- Difficulty date: June 3, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPE PANEL 162BF DAMAGED.  SLOPING WALL PANEL 162BF WAS FABRICATED IAW DRAWING 3D25-40532.  DAMAGED DIM: L=3.9 INCH W=1.1 INCH D=0.25 INCH.  RETAIN FOR RECORDS.  STRINGER 645112 BFM.
